Journal of Electromagnetic Analysis and Applications

Vol.7 No.3(2015), Paper ID 54425, 5 pages

DOI:10.4236/jemaa.2015.73007

 

A Method of Moment Approach in Solving Boundary Value Problems

 

Hilal M. El Misilmani, Karim Y. Kabalan, Mohamad Y. Abou-Shahine, Mohammed Al-Husseini

 

Electrical and Computer Engineering Department, American University of Beirut, Beirut, Lebanon
Electrical and Computer Engineering Department, American University of Beirut, Beirut, Lebanon
Electrical and Computer Engineering Department, American University of Beirut, Beirut, Lebanon
Beirut Research and Innovation Center, Lebanese Center for Studies and Research, Beirut, Lebanon

 

Copyright © 2015 Hilal M. El Misilmani, Karim Y. Kabalan, Mohamad Y. Abou-Shahine, Mohammed Al-Husseini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Misilmani, H. , Kabalan, K. , Abou-Shahine, M. and Al-Husseini, M. (2015) A Method of Moment Approach in Solving Boundary Value Problems. Journal of Electromagnetic Analysis and Applications, 7, 61-65. doi: 10.4236/jemaa.2015.73007.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.